# SDR HNAA2021030200076

- Difficulty date: February 6, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 37,090 hours, 33,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM CORRODED AROUND NUT PLATE HOLE AT FR 19....REPAIRED R/H OMEGA BEAM ON NUTPLATE HOLE AT FRAME 19 IAW EO1-53-21-0031. SEE WIPS AND TASKS FOR DETAILS
